Please use this identifier to cite or link to this item:
Title: On the FKPP equation with Gaussian shear advection
Authors: Tretyakov, MV
Fedotov, S
First Published: 15-Nov-2001
Citation: PHYSICA D: NONLINEAR PHENOMENA, 2001, 159 (3-4), pp. 190-201
DOI Link: 10.1016/S0167-2789(01)00346-3
ISSN: 0167-2789
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.